# SDR HALA0700144

- Difficulty date: March 27, 2007
- Submitted: March 29, 2007
- Operation: Air carrier
- Aircraft: N590HA
- Make and model: Boeing 767-300
- Aircraft serial: 33467
- Aircraft time: 16,526 hours, 3,166 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: 26124121A
- Part serial: B2686
- Condition: Damaged
- Location: Nr 3
- Part time: 10,269 hours, 1,912 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 MLG BRAKE ASSY SHOWS EVIDENCE OF HIGH HEAT.  REMOVED AND REPLACED NR 3 MLG BRAKE ASSY IAW 32-41-68.  OPS CKS AND LEAK CKS GOOD.  PERFORMED AXLE INSPECTION FOR HEAT DAMAGE IAW MM 05-51-14.  INSPECTION FOUND OK.
